# SDR DALA2019110400239

- Difficulty date: November 2, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N806NW
- Make and model: Airbus A330-323
- Aircraft serial: 0578
- Aircraft time: 71,623 hours, 9,303 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cover
- Condition: Missing
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NBR 3 FLAP TRACK FAIRING FORWARD COVER MISSING. INSTALL SPEED TAPE AND DEFERRED PER CDL 57-00-07 UNTIL FIXED FAIRING CAP AVAILABLE TO REPLACE. LP 6378791
